# SDR HNAA2017121500391

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Warning Message
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  625     21-50  1244181  14DEC17  ERI  ASSGN
      PACK 2 OVLD AND PACK 2 OVHT EICAS MESSAGES APPEARED.
                                                9853
      HISTORY: .
      MEL   14DEC17  10:35  ERI  C34804  21-13-1
            1 AIR CON PACK .
